×

zbMATH — the first resource for mathematics

Two topological problems concerning infinite-dimensional normed linear spaces. (English) Zbl 0133.06603

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Banach, Théories des opérations linéaires, Monografje Matematyczne, Warsaw, 1932. · JFM 58.0420.01
[2] Robert G. Bartle and Lawrence M. Graves, Mappings between function spaces, Trans. Amer. Math. Soc. 72 (1952), 400 – 413. · Zbl 0047.10901
[3] C. Bessaga and A. Pełczyński, Some remarks on homeomorphisms of Banach spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 8 (1960), 757 – 761 (English, with Russian summary). · Zbl 0102.10001
[4] Harry Corson and Victor Klee, Topological classification of convex sets, Proc. Sympos. Pure Math., Vol. VII, Amer. Math. Soc., Providence, R.I., 1963, pp. 37 – 51. · Zbl 0207.42901
[5] J. Dugundji, An extension of Tietze’s theorem, Pacific J. Math. 1 (1951), 353 – 367. · Zbl 0043.38105
[6] N. Dunford and J. Schwartz, Linear operators, Vol. I, Interscience, New York, 1958. · Zbl 0084.10402
[7] Robert C. James, Bases and reflexivity of Banach spaces, Ann. of Math. (2) 52 (1950), 518 – 527. · Zbl 0039.12202 · doi:10.2307/1969430 · doi.org
[8] M. I. Kadec, On homeomorphism of certain Banach spaces, Doklady Akad. Nauk SSSR (N.S.) 92 (1953), 465 – 468 (Russian).
[9] M. Ĭ. Kadec\(^{\prime}\), On strong and weak convergence, Dokl. Akad. Nauk SSSR 122 (1958), 13 – 16 (Russian).
[10] V. L. Klee Jr., The support property of a convex set in a linear normed space, Duke Math. J. 15 (1948), 767 – 772. · Zbl 0031.21804
[11] Victor L. Klee Jr., Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10 – 43. · Zbl 0050.33202
[12] V. L. Klee Jr., Some topological properties of convex sets, Trans. Amer. Math. Soc. 78 (1955), 30 – 45. · Zbl 0064.10505
[13] V. L. Klee Jr., A note on topological properties of normed linear spaces, Proc. Amer. Math. Soc. 7 (1956), 673 – 674. · Zbl 0070.11103
[14] V. L. Klee Jr., Fixed-point sets of periodic homeomorphisms of Hilbert space, Ann. of Math. (2) 64 (1956), 393 – 395. · Zbl 0072.32104 · doi:10.2307/1969981 · doi.org
[15] V. Klee, Mappings into normed linear spaces, Fund. Math. 49 (1960/1961), 25 – 34. · Zbl 0117.08303
[16] Victor Klee, Topological equivalence of a Banach space with its unit cell, Bull. Amer. Math. Soc. 67 (1961), 286 – 290. · Zbl 0122.11301
[17] E. Michael, Selected Selection Theorems, Amer. Math. Monthly 63 (1956), no. 4, 233 – 238. · Zbl 0070.39502 · doi:10.2307/2310346 · doi.org
[18] Ernest Michael, Continuous selections. I, Ann. of Math. (2) 63 (1956), 361 – 382. · Zbl 0071.15902 · doi:10.2307/1969615 · doi.org
[19] P.A. Smith, Fixed-point theorems for periodic transformations, Amer. J. Math. 63 (1941), 1 – 8. · Zbl 0024.19004 · doi:10.2307/2371271 · doi.org
[20] J. J. Stoker, Unbounded convex point sets, Amer. J. Math. 62 (1940), 165 – 179. · Zbl 0022.40301 · doi:10.2307/2371445 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.